Please use this identifier to cite or link to this item:
Type: Journal article
Title: Divisions in Equitable Interests and Their Continual Relevance to Real Property
Author: Wright, David M.
Citation: Australian Property Law Journal. 3(3):163-179
Publisher: Butter- worths
Issue Date: 1995
ISSN: 1038-5959
School/Discipline: Law School
Appears in Collections:Law publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.